# SDR FDEA201011164383

- Difficulty date: November 16, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 146N853017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT CARGO DOOR SEAL REPLACEMENT FOUND CORROSION AT AFT LOWER CORNER. AFT CARGO DOOR CUTOUT LOWER CORNER CORROSION REPAIRED IAW EA F-5330-142370, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
